Journal of
Internet and Information Systems

  • Abbreviation: J. Internet Inf. Syst.
  • Language: English
  • ISSN: 2141-6478
  • DOI: 10.5897/JIIS
  • Start Year: 2010
  • Published Articles: 21

Full Length Research Paper

Model for security controls in web content management system

Alex Maraga
  • Alex Maraga
  • School of Information Science and Technology, Kisii University, Kisii, Kenya.
  • Google Scholar
F. Mzee Awuor,
  • F. Mzee Awuor,
  • School of Information Science and Technology, Kisii University, Kisii, Kenya.
  • Google Scholar
James Ogalo
  • James Ogalo
  • School of Information Science and Technology, Kisii University, Kisii, Kenya.
  • Google Scholar


  •  Received: 07 June 2021
  •  Accepted: 07 January 2022
  •  Published: 31 January 2022

How to cite this article

APA /
Maraga, A., Awuor, F. M., & Ogalo, J. (2022). Model for security controls in web content management system. Journal of Internet and Information Systems, 11(1), 1-12.
Chicago /
Alex Maraga, F. Mzee Awuor, and James Ogalo. "Model for security controls in web content management system." Journal of Internet and Information Systems 11, no. 1 (2022): 1-12.
MLA /
Alex Maraga, et al. "Model for security controls in web content management system." Journal of Internet and Information Systems 11.1 (2022): 1-12.